# SDR SIMA952201

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 3011210
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT NR 4369 - WHILE DOING THE INITIAL INSPECTION OF THE AIRCRAFT, THE CREW NOTED THE PASSENGER STAIR EMERGENCY LIGHT WAS INOP.  MAINTENANCE FOUND A PIN CONNECTOR DAMAGED ON THE LIGHT ASSY.  MAINTENANCE REPLACED THE LIGHT ASSY.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
